Publications

Found 172 results
[ Author(Desc)] Title Type Year
Filters: First Letter Of Last Name is R  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
R
Rosales J., García-Sánchez PA, García-García JI, Branco MB. Saturated numerical semigroups. Houston J. Math.. 2004;30:321-330 (electronic).Edit
Rosales J., García-Sánchez PA, García-García JI. Presentations of finitely generated submonoids of finitely generated commutative monoids. Internat. J. Algebra Comput.. 2002;12:659-670.Edit
Rosales J., García-Sánchez PA. Presentations for subsemigroups of finitely generated commutative semigroups. Israel J. Math.. 1999;113:269-283.Edit
Rosales J., García-Sánchez PA. Nonnegative elements of subgroups of $\bf Z^n$. Linear Algebra Appl.. 1998;270:351-357.Edit
Rosales J., García-Sánchez PA. Constructing almost symmetric numerical semigroups from irreducible numerical semigroups. Comm. Algebra. 2014;42:1362-1367.Edit
Rosales J., García-Sánchez PA, García-García JI, Branco MB. Numerical semigroups with a monotonic Apéry set. Czechoslovak Math. J.. 2005;55(130):755-772.Edit
Rosales J., García-Sánchez PA, García-García JI. Atomic commutative monoids and their elasticity. Semigroup Forum. 2004;68:64-86.Edit
Rosales J., García-Sánchez PA, García-García JI. Irreducible ideals of finitely generated commutative monoids. J. Algebra. 2001;238:328-344.Edit
Rosales J., García-Sánchez PA. Every numerical semigroup is one half of a symmetric numerical semigroup. Proc. Amer. Math. Soc.. 2008;136:475-477 (electronic).Edit
Rosales J., García-Sánchez PA. On the structure of Cohen-Macaulay simplicial affine semigroups. Comm. Algebra. 1999;27:511-518.Edit
Rosales J., García-Sánchez PA, García-García JI, Madrid J.. Fundamental gaps in numerical semigroups with respect to their multiplicity. Acta Math. Sin. (Engl. Ser.). 2004;20:629-646.Edit
Rosales J., García-Sánchez PA, García-García JI. Ideals of finitely generated commutative monoids. Semigroup Forum. 2003;66:305-322.Edit
Rosales J., García-Sánchez PA. On full affine semigroups. J. Pure Appl. Algebra. 2000;149:295-303.Edit
Rosales J., García-Sánchez PA. On numerical semigroups with high embedding dimension. J. Algebra. 1998;203:567-578.Edit
Rosales J., García-Sánchez PA. Pseudo-symmetric numerical semigroups with three generators. J. Algebra. 2005;291:46-54.Edit
Rosales J., García-Sánchez PA, García-García JI. Every positive integer is the Frobenius number of a numerical semigroup with three generators. Math. Scand.. 2004;94:5-12.Edit
Rosales J., García-Sánchez PA, García-García JI. Commutative ideal extensions of abelian groups. Semigroup Forum. 2001;62:311-316.Edit
Rosales J., García-Sánchez PA. Numerical semigroups having a Toms decomposition. Canad. Math. Bull.. 2008;51:134-139.Edit
Rosales J., García-Sánchez PA. On free affine semigroups. Semigroup Forum. 1999;58:367-385.Edit
Rosales J., García-Sánchez PA. Numerical semigroups with embedding dimension three. Arch. Math. (Basel). 2004;83:488-496.Edit
Rosales J., García-Sánchez PA, García-García JI, Madrid J.. The oversemigroups of a numerical semigroup. Semigroup Forum. 2003;67:145-158.Edit
Rosales J., García-Sánchez PA. Reduced commutative monoids with two Archimedean components. Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8). 2000;3:471-484.Edit

Pages